# SDR DL73E981013

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654510223
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE BL 0.07 CENTER WING BOX FLOORBEAM WAS FOUND SEVERED AT STA 665.  THE WEB AND WEB DOULBER WERE ALSO FOUND CRACKED AT THIS LOCATION.  THE BEAM WAS REPAIRED PER BAC S/B 737-57-1210 AND DOCUMENTED PER ER/A 364760-14, REV A.
